# SDR 2021FA0000338

- Difficulty date: October 29, 2021
- Submitted: November 23, 2021
- Operation: General aviation
- Aircraft: N3225R
- Make and model: Piper PA-28R-180
- Aircraft serial: 28R31134
- Aircraft time: 3,566 hours
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Battery
- Part number: 0110389301
- Part serial: UNKNOWN
- Condition: Failed
- Part time: 16 hours
- Component: G5 Flight Instr, Garmin Intl, G5
- Component part number: 0110380900
- Stage of operation: NR
- How discovered: C
- Nature of condition: J, Z
- Precautionary procedure: K

## Discrepancy

GARMIN G5 FLIGHT INSTRUMENT BACKUP BATTERY FAILED AFTER APPROXIMATELY FOUR MONTHS / 16 HOURS IN SERVICE. FLIGHT INSTRUMENTATION DISPLAYED "1%" BATTERY CHARGE STATUS AFTER NOT HAVING USED THE INSTRUMENT ON BACKUP POWER. BATTERY WOULD NOT CHARGE ABOVE 1%. "BATTERY FAULT" INDICATION WOULD INTERMITTENTLY APPEAR.
